# SDR 07FDEA04250

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,515 hours, 11,924 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54612403
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEARED HOLES IN LATERAL PANELS (INBOARD AND OUTBOARD), RIB 8 UPPER SPAR OF PYLON NR 1 LT.  REPAIR PERFORMED BY INSTALLATION OF BUTTERFLY DOUBLERS ON BOTH PANELS IAW SRM 54-51-31/CONFIG 2/PB 201.
